Open Access
March 2017 On the Letac-Massam Conjecture on cones $Q_{A_{n}}$
Piotr Graczyk, Hideyuki Ishi, Salha Mamane, Hiroyuki Ochiai
Proc. Japan Acad. Ser. A Math. Sci. 93(3): 16-21 (March 2017). DOI: 10.3792/pjaa.93.16


We prove, for graphical models for nearest neighbour interactions, a conjecture stated by Letac and Massam in 2007. Our result is important in the analysis of Wishart distributions on cones related to graphical models and in its statistical applications.


Download Citation

Piotr Graczyk. Hideyuki Ishi. Salha Mamane. Hiroyuki Ochiai. "On the Letac-Massam Conjecture on cones $Q_{A_{n}}$." Proc. Japan Acad. Ser. A Math. Sci. 93 (3) 16 - 21, March 2017.


Published: March 2017
First available in Project Euclid: 2 March 2017

zbMATH: 06762248
MathSciNet: MR3619768
Digital Object Identifier: 10.3792/pjaa.93.16

Primary: 15B48 , 42B10 , 62E15 , 62H99

Keywords: analysis on cones , Graphical model , Laplace transform , power function , Wishart distribution

Rights: Copyright © 2017 The Japan Academy

Vol.93 • No. 3 • March 2017
Back to Top